# SDR ASMF200410009

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 34,424 hours, 28,065 cycles
- Engine: Pwa JT8D219
- Engine time: 38,272 hours, 26,928 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960613
- Part serial: A6533
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 38,142 hours, 20,889 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING ENGINES STARTING, LT ENGINE WAS UNDER IDLE MINIMUM THRUST REQUIREMENTS, ABNORMAL PROCEDURE WAS APPLIED AND BUT REMAIN THE SAME CONDITION AND FUEL FLOW WAS UNSTABLE. ACCELERATION CAM WAS SERVICED AND WATER TRAMP WAS DRAINED, PARAMETERS WERE CORRECT. DURING OVERNIGHT SERVICE, OPERATIONAL TEST WAS PERFORMED TO LT ENGINE IAW MM 71-00-00, ALL CORRECT. ADDITIONALLY AS PRECAUTIONARY ACTION FCU WAS REPLACED IAW MM 73-20-01, OPERATIONAL TESTS WERE CORRECT.
